您当前的位置:
首页 >
文章列表页 >
Generalized Modulus of Smoothness in Banach Spaces
更新时间:2026-08-31
    • Generalized Modulus of Smoothness in Banach Spaces

    • Vol. 23, Issue 4, Pages: 140-144(2018)
    • DOI:10.15938/j.jhust.2018.04.026    

      CLC: O1777
    • Published:2018

    移动端阅览

  • ZHAO Liang, WANG Wei-wei, ZHANG Xing. Generalized Modulus of Smoothness in Banach Spaces[J]. 2018, 23(4): 140-144. DOI: 10.15938/j.jhust.2018.04.026.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

408

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Generalized Modulus of Smoothness in Banach Spaces
New Constant of Von Neumann-Jordan Constant Type in Banach Space
UConvex Coefficient of Banach Space
Generalized Zbaganu Constant
Application of a New Class of Characteristic Function

Related Author

ZHAO Liang
ZHANG Xing
LI Qian
YIN Zhouping
LIU Qi
TANG Rui
WANG Jing
CUI Yunan

Related Institution

School of Mathematics and Physics, Anqing Normal University
School of Applied Sciences, Harbin University of Science and Technology
Department of Mathematics,Harbin University of Science and Technology
College of Science,Harbin University of Science and Technology
School of Applied Science,Harbin University of Science and Technology
0